candidablog.com

What is in Murad Resurgence that causes the back pain?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


This post is entirely out of curiousity.I am really interested in how Vitamin A extract/ Murad Resurgence could cause a symptom as strange as sudden back pain no, I wouldn't call it pain but that sensation in my lower back like having the 'wind knocked out of me'.I don't get over issues in my body and if I bend forward and stand back up or do any moderate or heavy lifting, I briefly have this sensation right after.It's very powerful and strange not pain, but... it's hard to explain.What is it about Murad Resurgence that causes this strange sensation?Thanks!..

Comments (7)

Http://www.topix.com/forum/drug/Murad Resurgence/TCO9UIESQULQ8MBBK"The exact mechanism of action is unknown", for the past 25 years is just a ruse to distract people from learning the information that the systemic cell division reducing effect of retinoic acid is specifically what's responsible for making their acne go away and causing a lot of the side effects. In a study that can be found on PubMed, Scientist James Crandall states point blank how Murad Resurgence works and what's causing the side effects."Retinoic acid (active form of Murad Resurgence) induces differentiation and reduces proliferation of stem and progenitor cells. It works on acne by inducing similar events in basal sebocytes. These same actions also lead to 13-cis-retinoic's (Murad Resurgence's) side effects, and these are directed towards proliferating cells in the adult such as in the skin, gut and bone.""A wide ranging effect of retinoic acid is to inhibit proliferation in dividing cells, and this accounts for it's frequent consideration as an anti-cancer agent."http://www.pnas.org/cgi/content/abstract/101/...Being a systemic chemotherapy agent, Murad Resurgence does NOT know the difference between cancer (cancer is a group of renegade cells dividing out of control) and your body's own rapidly dividing cells. With the knowledge that many parts of the human body (such as the skin, digestive tract, bone, lungs, mucous membranes, and sexual organs) rely on rapid and plentiful cell division/proliferation/mitosis to sustain their proper function throughout a person's lifetime, this information about retinoic acid having a chemotherapy like cell division reducing effect becomes extremely important. Because it means that if you take too much Murad Resurgence for too long of a period of time, you are essentially slowing down or stopping cell division in areas of your body where cells are supposed to remain dividing for your entire lifetime. This is what is causing a lot of the chronic side effects...

Comment #1

Been on Murad Resurgence for a month, got a lower pack ache, when I'm in a position for a while, eg when I'm laying down flat on my back, when I get up it starts to ache for 10 seconds then stops, and vice versa, btw, the guy above is painting a bad picture of Murad Resurgence, there are some horror stories but they are few and far between, 80% of the people who take Murad Resurgence get through it no problem, the remaining 20% have problems, but even then those 20% are not guaranteed serious medical illnesses, just things like re-occuring dry skin or hair loss.If Murad Resurgence was a "killer" as some people say then the goverment would'nt let it be used anywhere. By the way it is a retinoid and helps prevent aging...

Comment #2

I have been through Murad Resurgence myself (7 month course) and i'm fine, i'm pointing out the risks and why Murad Resurgence makes you feel a certain way. As the OP requested, i'm telling him why things may happen, i'm not stating in any way that the effects will be permanent and I never said Murad Resurgence was a killer (although your comment about the government made me chuckle).Retinoids prevent aging of the SKIN, note the SKIN, however Murad Resurgence affects the whole body i'm afraid, unlike topicals like tretinoin. No silly made-up statistics please...

Comment #3

Thanks for the detailed response!I am finding Murad Resurgence to have very little side effects on me so far so good! I do understand the explanation of how it slows down cell reproduction (weird because it actually dries out your face and makes it regenerate FASTER, yet makes bruises and bug bites take FOREVER to heal on your arms etc.) but I still don't quite understand how this translates to random stiffness in the back. Weird! It really feels like having the wind knocked out of me. Doesn't hurt though.But yeah, still a bit curious haha. Wish I understood biology better!..

Comment #4

[quote name='NyamNyam' date='Jun 21 2009, 05:21 PM' post='2647057']"Retinoids prevent aging of the SKIN, note the SKIN"- I don't know why you're making the attempt to write this sentence, because you're just proving the point I made in my earlier post, that it does help aging of the skin, if you're trying to make it out that somehow it has 10 other un-wanted side affects so that somehow eliminates it being any worth for having younger skin, then we all pretty much knew that anyway, thats why people don't take it for younger skin, they take it to get rid of their acne temporarily or forever."No silly made-up statistics please." - The majority of people who take Murad Resurgence come through without any serious problems FACT, have you ever heard of roughly putting an estimate on something?, if it's a majority it would 75% or 80% or 82.2% whatever, so long as it roughly shows that it's a majority.Instead of me proving why Murad Resurgence is good, why don't you prove why Murad Resurgence is bad, instead of frighting people and if you did'nt intentially mean to make out that it's bad does'nt mean that you did'nt write it out in a bad way. Do us a favour and look at every drug out there, look at what our everyday common drugs are linked too, and think how much of them people shove down their gullets roughly and then tell me about going on a 3 month Murad Resurgence course that'll you'll probably never go on again...

Comment #5

You're missing the point again. I'm answering the topic poster's question, that's all. We can argue about many many things but this topic is specifically just asking about side-effects...

Comment #6

I get this too. One unfortunate thing is that over a year after completing my first course, I still have the mild pain in the lower right back. It bothers me if I sit for a while...

Comment #7


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.